# SDR SWAA2022030706510

- Difficulty date: April 7, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 48,357 hours, 28,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CORNER SCUFF PLATE IS BROKEN / REMOVED AFT CORNER SCUFF PLATE ACB CARGO DOOR IAW SRM 51-40-02-0G-0 AND LOCATED AND DRILLED NEW SCUFF PLATE IAW SRM 51-40-05-0G-0 OK TO INSTALL. LEAD 113 09APR19 INSP 35 9APR19 INSTALLED ACD CORNER SCUFF PLATE IAW AMM 53-11-02-420-801 56334U 09APR19
